# SDR AALA991617

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS IN FIRST CLASS INOPERATIVE.  REPAIRED WIRE ON EMERGENCY EXIT FLOOR PATH LGIHTS IN FIRST CLASS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
